By the same authors

From the same journal

On the number of zeros of linear combinations of independent characteristic polynomials of random unitary matrices

Research output: Contribution to journalArticle

Full text download(s)

Links

Author(s)

Department/unit(s)

Publication details

JournalInternational Mathematics Research Notices
DateE-pub ahead of print - 10 Mar 2015
DatePublished (current) - 2015
Issue number23
Volume2015
Pages (from-to)12366-12404
Early online date10/03/15
Original languageEnglish

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations